I was really sick and then developed a massive ear infection. The doctor said if I had waited until morning my ear would have ruptured. She put me on Augmentin (antibiotic) and I developed severe intestinal problems so she took me off off of it in less than 24 hours. Then, because of all of my allergies, she did the penicillin injection (which is what they normally do for all my infections) and some antibiotic ear drops. The ear infection went away, but now I am experiencing hypo symptoms again: Eyelashes and hair falling out, tiredness, etc. Can antibiotics/penicillin interfere with my NDT?
Do antibiotics interfere with NDT?: I was really... - Thyroid UK
This is an excerpt:
The antibiotic ciprofloxacin (CIPRO) was associated with reduced levothyroxine effect in case reports, but more information is needed to establish whether the interaction occurs. Until more information is available, it would be prudent to separate doses of ciprofloxacin from those of levothyroxine by at least four hours. The same precaution should apply to other antibiotics in the same class, such as levofloxacin (LEVAQUIN), lomefloxacin (MAXAQUIN), monifloxacin (AVELOX), norfloxacin (NOROX-IN), and ofloxacin (FLOXIN).